# SDR AALA202211284365

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 67,288 hours, 25,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS CAUTION LIGHT IS ILLUMINATED ON CIDS PANEL. MAINTENANCE SERVICED R3 DOOR ASSIST BOTTLE AS REQUIRED.
